# SDR SDR2006008

- Difficulty date: January 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N529AT
- Make and model: Gulstm 680
- Aircraft serial: 680467137
- Engine: Pwa PW127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE11488
- Condition: Defective
- Location: Lt Mlg
- Component: Landing Gear Sy, Messier
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, LANDING GEAR WOULD NOT RETRACT, LANDING GEAR LEVER JAMMED IN DOWN POSITION.  AIRCRAFT RETURNED FOR FURTHER CHECK.  REPLACED LANDING GEAR PROXIMITY SWITCH 50GB IAW MM.  (K)
